# SDR IPXA2023032192093

- Difficulty date: March 3, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 91,248 hours, 17,326 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: AFA38771
- Condition: Cracked
- Location: Ctr Cargo Entry
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C*MAJOR REPAIR* STRUCTURE BEAM LOCATED AT TOP OF CENTER CARGO DOOR OPENING IS CRACKED AT STA Y=1746.925 AND Z=-26.9.REPAIRED THE CRACKED BEAM ON TOP OF CENTER CARGO DOOR OPENING AT STA Y=1746.925 AND Z=-26.9 IAW SRM 53-50-15-2R-2 REPAIR 2 REV 69.01 (MAJOR)
